Volume 25, 2019
|Number of page(s)||29|
|Published online||25 October 2019|
Stability of error bounds for conic subsmooth inequalities*
Department of Mathematics, Yunnan University,
650091, P.R. China.
2 Department of Mathematics (and IMS), The Chinese University of Hong Kong, Shatin, Hong Kong.
** Corresponding author: email@example.com
Accepted: 9 September 2018
Under either linearity or convexity assumption, several authors have studied the stability of error bounds for inequality systems when the concerned data undergo small perturbations. In this paper, we consider the corresponding issue for a more general conic inequality (most of the constraint systems in optimization can be described by an inequality of this type). In terms of coderivatives for vector-valued functions, we study perturbation analysis of error bounds for conic inequalities in the subsmooth setting. The main results of this paper are new even in the convex/smooth case.
Mathematics Subject Classification: 49J52 / 49J53 / 90C31 / 90C25
Key words: Conic inequality / error bound / subdifferential / quasi-subsmoothness
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.